Advances in Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2016, Volume 290, Pages 552–589 (Mi admat3)  

On a problem of Bousfield for metabelian groups

Sergei O. Ivanova, Roman Mikhailovab

a Chebyshev Laboratory, St. Petersburg State University, 14th Line, 29b, Saint Petersburg, 199178 Russia
b St. Petersburg Department of Steklov Mathematical Institute, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00035
This research is supported by Russian Science Foundation, grant No. 14-21-00035.


DOI: https://doi.org/10.1016/j.aim.2015.11.046


Bibliographic databases:

Received: 19.07.2014
Revised: 28.11.2015
Accepted:30.11.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/admat3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:100

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021